Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Redirect: Lamictal side effects

Posted by Dr. Bob on September 3, 2003, at 1:07:54

In reply to Re: Redirect: Lamictal side effects? galkeepinon, posted by galkeepinon on September 2, 2003, at 21:24:40

> I just wanted to say that I apologize for posting 'redirect?'~since the post talked mainly about a medication and feelings about that medication, looking for feedback, etc., I thought it would get more responses over at PsychoBabble.
> I was just trying to help:-)

Thanks for helping. I agree that it makes sense to redirect this. Here's a link:

http://www.dr-bob.org/babble/20030902/msgs/256535.html

Bob


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[256538]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:Dr. Bob thread:256109
URL: http://www.dr-bob.org/babble/psycho/20030814/msgs/256538.html